Group classification and conservation laws of nonlinear filtration equation with a small parameter
2014 (English)In: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, Vol. 19, no 2, 364-370 p.Article in journal (Refereed) Published
Group classification of the perturbed nonlinear filtration equation is performed assuming that the perturbation is an arbitrary function of the dependent variable. The nonlinear self-adjointness of the equation under consideration is investigated. Using these results, the approximate conservation laws are constructed.
Place, publisher, year, edition, pages
Elsevier , 2014. Vol. 19, no 2, 364-370 p.
Conservation laws, Nonlinear filtration, Nonlinear self-adjointness, Perturbed equation
IdentifiersURN: urn:nbn:se:bth-6712DOI: 10.1016/j.cnsns.2013.06.012ISI: 000325128700007Local ID: oai:bth.se:forskinfoC61FDDD6D8226832C1257BE800253164OAI: oai:DiVA.org:bth-6712DiVA: diva2:834244